Too Many Pain Killers
TeenHealthFX is very concerned about the reasoning behind your question. Our worry is that you are thinking about harming yourself, you are addicted to opiates or both. The lethal dose of opiates is quite low in relation to the prescribed dose. As little as 10 times the prescribed dose on the prescription bottle can be enough to cause death. At the same time regular users also develop a tolerance to pain killers There are other variables involved in overdoses, including your age, weight, general health, and any other medications you might be taking.
Opioid pain killers affect the part of the brain that controls breathing, and large doses can slow breathing to the point where it is lethal. Even if you survive, the lack of oxygen reaching your brain can cause permanent brain damage, particularly if you don’t receive immediate help.
You need to seek help imediately. You are taking unacceptable risks with your health and it could have fatal consequnces. Let your parents or an adult that you trust know what has been going on and allow them to help you, help yourself.
If you get to the point that you are seriously considering suicide or are afraid of your impulses then you need to seek help immediately. You can call 911 or go to your nearest hospital emergency room. In northern New Jersey you can also call the crisis hotline from Atlantic Health at 973-540-0100. Outside this area call the Suicide & Crisis Hotline, 1-800-999-9999, 24 hours, 7 days a week.
If you live in northern New Jersey and need help finding a therapist you can call the Access Center from Atlantic Behavioral Health at 888-247-1400. Outside of this area you can log onto the US Department of Health and Human Services Substance Abuse and Mental Health Services Administration website for referrals in your area.